# SDR 9EKA20140525006

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N216VA
- Make and model: Snias AS332L
- Aircraft serial: 2161
- Aircraft time: 32,626 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Logic Card
- Part number: 6864027600
- Condition: Dirty
- Location: Landing Gear
- Part time: 137 hours
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SELECTED TO RETRACT.  RETRACTED TO THE KNEELING POSITION ONLY.  RECYCLE LG SWITCH WHICH DID A PROPER RETRACT & THEN DOWN & LOCKED POSITION.  MISSION WAS COMPLETED WITH NO FURTHER ISSUE.  LG CHECKS WERE PERFORMED & FOUND LG LOGIC CARD DIRTY.  CLEANED & PERFORMED FURTHER CHECKS, ACFT RETURNED TO SERVICE.
